MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · British journal of experimental pathology · 1982

The toxic effects of combined administration of cyclosporin A and gentamicin.

Whiting P H, Simpson J G, Davidson R J, Thomson A W

СтатьяПеревод пока не подготовлен

Аннотация

The toxic properties of cyclosporin A and gentamicin give alone and in combination were investigated in groups of Sprague-Dawley rats over a 7-day period. Administration of each drug on its own caused minor impairment of renal and hepatic function: cyclosporin A had additional structural effects on renal tubules and lymphoid tissue. Combined therapy resulted in acute renal failure with two distinct zones of damage in the renal proximal tubules--gentamicin-induced necrosis of the convoluted segment and cyclosporin A-related vacuolation of the straight segment--and the effects on hepatic and haematological parameters were more pronounced. The results indicate the need for caution before cyclosporin A and another potentially nephrotoxic drug and administered together and for specific monitoring or renal function where such combined therapy is considered essential.

Для цитирования: Whiting P H, Simpson J G, Davidson R J, Thomson A W. The toxic effects of combined administration of cyclosporin A and gentamicin.. British journal of experimental pathology. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.